# SDR IXXA20130303004O

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 94,661 hours, 23,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Escape Slide
- Component: Slide
- Component part number: 22D228613DME
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVACUATION SLIDE BOTTLE PRESSURE BELOW MINIMUM.  R & R R2 DOOR EVACUATION SLIDE ASSY IAW MM 25-60-1.  NEXT O/H DUE DATE IS 10/2015.  EMERGENCY EQUIPMENT STICKER ATTACHED IAW GMM CHAPTER 3.
